Published: Sat, August 18, 2018
Medical | By Johnnie Horton

100 people overdosed on K2 in one CT park

100 people overdosed on K2 in one CT park

"We want people to be warned that what they have could be extremely risky and they should not use it", he said.

He quickly helped coordinate the response, and then returned to the microphone.

Some of the victims identified John Parker of New Haven as one of the people who was dealing K2 on the New Haven Green, where most of the overdoses occurred Wednesday and Thursday, Police Chief Anthony Campbell said.

An official said there were 114 calls for people needing to go to a hospital this week.

Drug Enforcement Administration test results confirmed that samples of the drug were unadulterated K2, according to Laurence Grotheer, spoksperson for New Haven Mayor Toni Harp. All of those overdoses were in the area of the New Haven Green, said Rick Fontana, the city's director of emergency operations. That wide range is because the drugs that are used change from batch to batch.

Damon Lindelof's 'Watchmen' Officially Ordered To Series At HBO
But the fact that it sounds like Damon Lindelof is going to be taking some very serious liberties is a risky prospect. Nonetheless, for anyone waiting to witness Watchmen on the small screen, this break is worth getting hyped up about.

Emergency personnel were still present in New Haven Green early Wednesday evening, and planned to remain in the park throughout the night.

Overdose deaths involving synthetic opioids rose sharply, while fatalities from heroin, prescription opioid pills and methadone fell, according to the C.D.C. estimates.

First responders in New Haven initially suspected that the drugs were laced with some form of opioid and used Narcan, which combats opioid overdoses, on the patients.

"Bodies are literally dropping all around me from suspected drug overdoses", said Mario Boone, a TV journalist at the park.

In New Haven, the patients transported to the hospital included people of various ages and demographics, Chief Alston said. "Let's address it that way", he said. At least 10 people overdosed more than once and were transported by ambulance several times, he said. "This is a problem that's not going away". Synthetic cannabinoids have been found in K2 blends, along with other chemicals known to cause severe kidney damage, nausea, elevated heart rates and vomiting. Some people were unconscious, others were semi-conscious. Two people were said to be in a life-threatening condition.

Like this: